# SDR IXXA9700021

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Leading Edge
- Condition: Cracked
- Location: Ws 422.75
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS FOUND ON THE LEFT WING LEADING EDGE LOWER SURFACE  AT STATION XRS 422.750.  REPAIR WAS  ACCOMPLISHED BY STOP DRILLING THE CRACK, FABRICATION AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH ENGINEERING ORDER 57-DC8-434 AND FAA DER APPROVED DRAWING 857-04-97.
